Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 1, NWS Tallahassee, FL

January 6, 2011

NWS Tallahassee, FL issued this small craft advisory at Jan 6, 2011, 3:41 PM EST. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2011, 3:41 PM EST (20:41 UTC)
Expired
Jan 8, 2011, 3:00 PM EST
In force
47 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WHUS72 KTAE 062041
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 PM EST THU JAN 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

.MODERATE NORTHWEST WINDS IN THE WAKE OF THE COLD FRONT WILL
INCREASE TO SMALL CRAFT ADVISORY LEVELS THIS EVENING AND CONTINUE
INTO SATURDAY BEFORE TEMPORARILY SUBSIDING SATURDAY AND SATURDAY
NIGHT. THE HIGHEST SEAS WILL REMAIN OFFSHORE OR BEYOND 10 TO 20 NM
FROM THE COAST THROUGH THIS TIME. NORTHERLY WINDS WILL QUICKLY
VEER TOWARD THE SOUTH AND INCREASE ONCE AGAIN SATURDAY NIGHT INTO
SUNDAY AS A STRONG LOW PRESSURE SYSTEM APPROACHES THE NORTHEAST
GULF FROM THE WEST. THIS NEXT SYSTEM WILL LIKELY BRING ANOTHER
PERIOD WITH ELEVATED WINDS AND SEAS AT ADVISORY LEVELS ALONG WITH
INCREASING RAINFALL CHANCES SUNDAY THROUGH MONDAY.

GMZ750-755-770-775-070330-
/O.NEW.KTAE.SC.Y.0001.110106T2041Z-110108T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
341 PM EST THU JAN 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS INCREASING TO AROUND 20 KNOTS
  THIS EVENING...THEN BECOMING WEST 20 TO 25 KNOTS FRIDAY THROUGH
  FRIDAY NIGHT.

* WAVES: 2 TO 4 FEET NEARSHORE...4 TO 6 FEET BUILDING TO 5 TO 7
  FEET OFFSHORE TONIGHT. HIGHER SEAS IN THE 6 TO 9 FOOT RANGE WILL
  BE POSSIBLE FRIDAY AFTERNOON THROUGH FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
151 
WHUS72 KTAE 070311
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 PM EST THU JAN 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

.ADVISORY LEVEL WINDS AND SEAS HAVE COMMENCED ACROSS THE 
LOCAL WATERS...EXCEPT APALACHEE BAY AND SHOULD CONTINUE AT THESE 
LEVELS AT LEAST THROUGH SATURDAY MORNING. THE HIGHEST SEAS WILL 
REMAIN OFFSHORE OR BEYOND 10 TO 20 NM FROM THE COAST THROUGH THIS 
TIME. NORTHERLY WINDS WILL QUICKLY VEER TOWARD THE SOUTH AND
INCREASE ONCE AGAIN SATURDAY NIGHT INTO SUNDAY AS STRONG LOW
PRESSURE SYSTEM APPROACHES THE NORTHEAST GULF FROM THE WEST. THIS
NEXT SYSTEM WILL LIKELY BRING ANOTHER PERIOD WITH ELEVATED WINDS
AND SEAS ALONG WITH INCREASING RAINFALL CHANCES SUNDAY NIGHT
THROUGH MONDAY.


GMZ750-755-770-775-070930-
/O.CON.KTAE.SC.Y.0001.000000T0000Z-110108T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1011 PM EST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: NORTHWEST AROUND 20 KNOTS TONIGHT...THEN BECOMING WEST
  20 TO 25 KNOTS FRIDAY THROUGH FRIDAY NIGHT.

* WAVES: 2 TO 4 FEET NEARSHORE...5 TO 7 FEET OFFSHORE TONIGHT.
  HIGHER SEAS IN THE 6 TO 9 FOOT RANGE WILL BE POSSIBLE FRIDAY
  AFTERNOON THROUGH FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
656 
WHUS72 KTAE 070946
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 AM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

.NORTHWEST FLOW SHOULD DIMINISH BELOW ADVISORY LEVELS FOR A SHORT
TIME THIS MORNING BEFORE INCREASING AGAIN FROM THE WEST AHEAD OF
AN APPROACHING COLD FRONT. THIS FRONT WILL CROSS THE NORTHEAST
GULF TONIGHT WITH A WIND SHIFT BACK TO NORTHWEST. WINDS AND SEAS
WILL DROP BACK BELOW ADVISORY CRITERIA SATURDAY AFTERNOON AND
EVENING.

GMZ730-765-071600-
/O.EXA.KTAE.SC.Y.0001.000000T0000Z-110108T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
446 AM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS THIS MORNING...BECOMING WEST
  AROUND 20 KNOTS THIS AFTERNOON. WEST WINDS OF 20 TO 25 KNOTS
  THIS EVENING WILL SHIFT NORTHWEST AFTER MIDNIGHT...AND THEN DROP
  BELOW ADVISORY LEVELS EARLY SATURDAY MORNING.

* WAVES: 3 TO 4 FEET NEARSHORE...4 TO 6 FEET OFFSHORE THIS
  MORNING. SEAS BUILDING TO 5 TO 7 FEET THIS AFTERNOON AND THEN 7
  TO 10 FEET TONIGHT. SEAS WILL FALL BELOW ADVISORY LEVELS LATE
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-770-775-071600-
/O.CON.KTAE.SC.Y.0001.000000T0000Z-110108T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
446 AM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: NORTHWEST AROUND 15 KNOTS THIS MORNING...BECOMING WEST
  AROUND 20 KNOTS LATER THIS AFTERNOON. WEST WINDS OF 20 TO 25
  KNOTS THIS EVENING WILL SHIFT NORTHWEST AFTER MIDNIGHT...AND
  THEN DROP BELOW ADVISORY LEVELS EARLY SATURDAY MORNING..

* WAVES: 2 TO 3 FEET THIS MORNING BUILDING TO 3 TO 4 FEET LATER
  THIS AFTERNOON...THE BUILDING TO 4 TO 6 FEET TONIGHT. WAVES WILL
  SUBSIDE BACK TO BETWEEN 2 AND 4 FEET LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

14-MROCZKA
977 
WHUS72 KTAE 071543
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1043 AM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

.WINDS AND SEAS WILL QUICKLY INCREASE ONCE AGAIN THIS
AFTERNOON TO ADVISORY LEVELS AS A FRONT APPROACHES FROM THE NORTH.
THIS FRONT WILL CROSS THE NORTHEAST GULF TONIGHT WITH A WIND SHIFT
BACK TO NORTHWEST. WINDS AND SEAS WILL DROP BELOW HEADLINE
CRITERIA FOR A BRIEF TIME SATURDAY AFTERNOON AND EVENING BEFORE
ANOTHER STORM SYSTEM APPROACHES FROM THE WEST SUNDAY AND MONDAY. 

GMZ730-750-755-765-770-775-072130-
/O.CON.KTAE.SC.Y.0001.000000T0000Z-110108T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1043 AM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: WEST AROUND 20 KNOTS BECOMING NORTHWEST 20 TO 25 KNOTS
  AFTER MIDNIGHT THROUGH EARLY SATURDAY MORNING...THEN DECREASING
  TO BELOW ADVISORY LEVELS LATE SATURDAY MORNING.

* WAVES: 5 TO 7 FEET BUILDING TO 7 TO 10 FEET TONIGHT. SEAS OVER
  THE BIG BEND NEARSHORE WATERS WILL REMAIN IN 3 TO 5 FOOT RANGE
  THROUGH THIS TIME. SEAS WILL FALL BELOW ADVISORY LEVELS LATE
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
955 
WHUS72 KTAE 072134
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 PM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

.FRESH WEST WINDS WILL CONTINUE INTO THE OVERNIGHT HOURS...THEN
VEER TO THE NORTHWEST EARLY SATURDAY MORNING AS A COLD FRONT
SURGES SOUTH OVER THE MARINE AREA. WINDS AND SEAS WILL BRIEFLY
DROP BELOW ADVISORY LEVELS THROUGH THE DAY SATURDAY AND SATURDAY
NIGHT AS THE WINDS CONTINUE TO SHIFT TOWARD THE NORTHEAST SATURDAY
NIGHT. A STRONG GULF LOW PRESSURE SYSTEM WILL APPROACH THE
NORTHEAST GULF WATERS FROM THE WEST SUNDAY INTO MONDAY. THIS
SYSTEM WILL LEAD TO INCREASING WINDS AND SEAS ALONG WITH
WIDESPREAD RAINFALL SUNDAY THROUGH MONDAY. GALE CONDITIONS WILL
BECOME POSSIBLE THROUGH THE SUNDAY NIGHT PERIOD OVER THE PANHANDLE
WATERS...THEN SLOWLY TREND DOWNWARD THROUGH THE FIRST HALF OF THE
UPCOMING WEEK AS THIS LOW EXITS TO THE EAST.

GMZ730-750-755-765-770-775-080330-
/O.CON.KTAE.SC.Y.0001.000000T0000Z-110108T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
434 PM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: WEST AROUND 20 KNOTS BECOMING NORTHWEST 20 TO 25 KNOTS
  OVER THE PANHANDLE WATERS AFTER MIDNIGHT...THEN DECREASING TO
  BELOW ADVISORY LEVELS LATE SATURDAY MORNING.

* WAVES: 5 TO 7 FEET BUILDING TO 6 TO 9 FEET TONIGHT WITH THE
  HIGHEST SEAS REMAINING OVER THE PANHANDLE WATERS. SEAS OVER THE
  BIG BEND NEARSHORE WATERS WILL REMAIN IN 3 TO 5 FOOT RANGE
  THROUGH THIS TIME. SEAS WILL FALL BELOW ADVISORY LEVELS LATE
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
315 
WHUS72 KTAE 080842
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
342 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY FOR
THE NEARSHORE WATERS...

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON FOR THE OFFSHORE WATERS...

.A COLD FRONT WILL PASS SOUTH OF THE FORECAST WATERS THIS MORNING
WITH WINDS AND SEAS SLOWLY SUBSIDING INTO THE AFTERNOON. RESIDUAL
SEAS WILL KEEP ADVISORY CONDITIONS ONGOING INTO THE EARLY
AFTERNOON...ESPECIALLY OVER THE OFFSHORE WATERS. AFTER A BRIEF
PERIOD OF CONDITIONS UNDER ADVISORY LEVELS...WIND WILL INCREASE
AGAIN OUT OF THE NORTHEAST TONIGHT. A RETURN TO ADVISORY
CONDITIONS IS EXPECTED TO SUNDAY MORNING AHEAD OF LOW PRESSURE
OVER THE NORTH-CENTRAL GULF OF MEXICO.

GMZ770-775-081600-
/O.EXT.KTAE.SC.Y.0001.000000T0000Z-110108T2000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
342 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: WEST 20 TO 25 KNOTS BECOMING NORTHWEST AROUND 20 KNOTS...
  THEN DECREASING BELOW ADVISORY LEVELS LATE SATURDAY MORNING.

* WAVES: 7 TO 10 FEET WITH THE HIGHEST SEAS REMAINING OVER THE
  PANHANDLE WATERS. SEAS WILL FALL BELOW ADVISORY LEVELS DURING
  SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-750-755-765-081500-
/O.CON.KTAE.SC.Y.0001.000000T0000Z-110108T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
342 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: WEST AROUND 20 KNOTS BECOMING NORTHWEST...THEN DECREASING
  BELOW ADVISORY LEVELS LATE SATURDAY MORNING.

* WAVES: 6 TO 9 FEET OVER THE PANHANDLE WATERS SUBSIDING TO 5 TO 7
  FEET THIS MORNING...AND THEN 3 TO 5 FEET THIS AFTERNOON. SEAS
  OVER THE BIG BEND NEARSHORE WATERS WILL REMAIN IN THE 3 TO 5
  FOOT RANGE THROUGH THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

14-MROCZKA
253 
WHUS72 KTAE 081528
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON FOR THE OFFSHORE WATERS...

.ALTHOUGH WINDS WILL SLOWLY SUBSIDE THIS AFTERNOON...RESIDUAL SEAS
WILL KEEP ADVISORY CONDITIONS ONGOING INTO THE AFTERNOON OVER THE
OFFSHORE WATERS. AFTER A BRIEF PERIOD OF CONDITIONS UNDER ADVISORY
LEVELS...WINDS WILL INCREASE AGAIN OUT OF THE NORTHEAST TONIGHT. A
RETURN TO ADVISORY CONDITIONS IS EXPECTED SUNDAY MORNING AHEAD OF
LOW PRESSURE OVER THE NORTH-CENTRAL GULF OF MEXICO.

GMZ730-750-755-765-081630-
/O.EXP.KTAE.SC.Y.0001.000000T0000Z-110108T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1028 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY HAS EXPIRED FOR TODAY. HOWEVER...A RETURN
TO SMALL CRAFT ADVISORY CONDITIONS IS EXPECTED SUNDAY MORNING
AHEAD OF A LOW PRESSURE AREA OVER THE NORTH-CENTRAL GULF OF MEXICO.

$$

GMZ770-775-082000-
/O.CON.KTAE.SC.Y.0001.000000T0000Z-110108T2000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1028 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: NORTHWEST AROUND 15 KNOTS.

* WAVES: 6 TO 8 FEET WITH SEAS FALLING BELOW ADVISORY LEVELS AFTER
  3 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 2:35 PM EST, 1 hour 6 minutes earlier.

Area forecast discussion, Jan 6, 2:35 PM EST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EST THU JAN 6 2011

.SHORT TERM (TONIGHT-SATURDAY NIGHT)...
THE AMPLIFIED UPPER PATTERN OVER THE COUNTRY CHARACTERIZED WITH
BROAD UPPER TROUGHING OVER THE EASTERN STATES AND RIDGING OVER THE
WEST COAST WILL REMAIN IN PLACE THROUGH MUCH OF THE PERIOD. SEVERAL
SHORTWAVES TRANSLATING SOUTHEAST FROM THE NRN PLAINS TO THE
SOUTHEAST REGION WILL CONTINUE TO DEEPEN THIS LONGWAVE TROUGH OVER
THE NEXT COUPLE OF DAYS. AT THE SURFACE...HIGH PRESSURE WILL BUILD
OVER THE REGION TONIGHT INTO FRIDAY WITH LIGHT WNW WINDS CONTINUING.
THIS COOL/DRY AIR COMBINED WITH THE WINDS WILL LEAD TO SEVERAL HOURS
WITH WIND CHILLS DIPPING INTO THE LOW 30S LATE TONIGHT INTO FRIDAY
MORNING ACROSS MUCH OF THE AREA. MOSTLY SUNNY CONDITIONS WITH
TEMPERATURES CLIMBING INTO THE LOW TO MID 60S WILL BE EXPECTED
THROUGH THE AFTERNOON PERIOD FRIDAY. ANOTHER SURGE OF DRY AIR WILL
SPREAD SOUTH OVER THE AREA FRIDAY NIGHT INTO SATURDAY MORNING AS A
SHORTWAVE/DRY FRONT MOVES THROUGH. LOW TEMPERATURES IN THE MID TO
UPPER 30S ARE EXPECTED AROUND DAYBREAK SATURDAY...THEN ONLY CLIMBING
INTO THE MID TO UPPER 50S SATURDAY AFTERNOON UNDER MOSTLY SUNNY
SKIES. DEW POINTS WILL DIP INTO THE 20S OVER THE NORTHERN HALF OF
THE AREA SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. LATE SATURDAY
NIGHT...THE MODELS REMAIN IN DECENT AGREEMENT AND SHOW A STRONG
SHORTWAVE TROUGH TRANSLATING EAST FROM THE FOUR CORNERS REGION TO
TEXAS. CYCLOGENESIS WILL RESULT ALONG THE TX COAST BY THE END OF
THE PERIOD. AS THIS LOW DEVELOPS AND HIGH PRESSURE SHIFTS EAST
NORTH OF THE AREA...THE LOCAL WINDS WILL BEGIN TO VEER TOWARD THE
EAST AS A WARM FRONT BEGINS TO LIFT NORTH OVER THE NRN GULF.

&&

.LONG TERM (SUNDAY THROUGH NEXT THURSDAY)...
GLOBAL GUIDANCE SUITE HAS COME INTO MUCH BETTER AGREEMENT WITH
RESPECT TO THE EVOLUTION OF A STRONG SHORTWAVE IMPULSE AND
ASSOCIATED SURFACE LOW THAT WILL MOVE ALONG THE NORTHERN GULF COAST
DURING THE SECOND HALF OF THE UPCOMING WEEKEND. GFS WHICH HAD
SUPPRESSED THIS LOW WELL TO THE SOUTH 24 HOURS AGO...HAS COME AROUND
TO THE MORE CONSISTENT ECMWF/GEM SOLUTIONS WHICH SLIDE A SLOWLY
FILLING AREA OF LOW PRESSURE FROM THE UPPER TEXAS COAST EARLY SUNDAY
TO A POSITION OVER OUR FORECAST AREA EARLY MONDAY.

SURFACE PATTERN TO START THE EXTENDED PERIOD OFF SATURDAY NIGHT WILL
FEATURE A RATHER COLD AREA OF HIGH PRESSURE TO OUR NORTH OVER THE TN
VALLEY AND DEVELOPING LOW PRESSURE ALONG THE UPPER TEXAS COAST.
TEMPERATURES WILL BE CHILLY SATURDAY NIGHT WITH WIDESPREAD LOWER TO
MIDDLE 30S FOR OVERNIGHT LOWS.

CLOUDS SHOULD THICKEN QUICKLY ON SUNDAY AS THE SHORTWAVE AND SURFACE
LOW BEGIN TO PROGRESS EASTWARD TOWARD THE REGION. WILL INTRODUCE
POPS BACK INTO THE FORECAST DURING THE AFTERNOON HOURS...WITH
HIGHEST RAIN CHANCES OVER THE WESTERN/NORTHERN ZONES WHERE
ISENTROPIC UPGLIDE SHOULD BE MAXIMIZED. STILL APPEARS THAT THE BEST
CHANCES FOR STEADY RAIN WILL WAIT TILL SUNDAY NIGHT WHEN THE LOW
ARRIVES NEAR THE FL PANHANDLE COAST. WARM FRONTAL POSITION UNDER
THIS SCENARIO WOULD BE ALONG THE COAST. EVEN IF THIS SYNOPTIC FRONT
DOES MAKE SOME MOVEMENT INLAND WITH TIME...A SECONDARY COASTAL FRONT
ASSOCIATED WITH THE COOLER SHELF WATERS SHOULD KEEP ANY SURFACE
INSTABILITY FROM PUSHING INLAND. THEREFORE NOT EXPECTING A SEVERE
THREAT FOR MOST OF THE AREA. MAIN CONCERN WITH THIS SYSTEM RIGHT NOW
LOOKS TO BE UP TOWARD DOTHAN AND ALBANY. SUNDAY AFTERNOON AND SUNDAY
EVENING...THE ARRIVING PRECIP WILL BE FALLING INTO A CHILLY/AND
STILL DRY AIRMASS. GFS BUFKIT PROFILES FOR DOTHAN AND ALBANY ARE
ADVERTISING A BORDERLINE FREEZING RAIN EVENT AS A RESULT OF
SIGNIFICANT WET-BULBING OF THE LOW LEVEL PROFILE. DID LOWERED THE
MEX TEMPS OVER OUR NORTHERN AREAS FOR SUNDAY...HOWEVER NOT QUITE
COLD ENOUGH TO ADD FREEZING RAIN CHANCES TO THE GRIDS. THIS
POTENTIAL FOR A MINOR ICING EVENT WILL NEED TO BE MONITORED VERY
CLOSELY AS THE DETAIL OF THIS SYSTEM BECOME MORE CLEAR.

THE LOW WILL PULL OFF THE SOUTHEAST COAST DURING MONDAY...WITH DRY
CONDITIONS FOR THE REMAINDER OF THE FORECAST PERIOD. THIS DEPARTING
SYSTEM ALONG WITH A STRONG AREA OF HIGH PRESSURE DROPPING SOUTH FROM
CANADA INTO THE CENTRAL PLAINS WILL DRIVE ANOTHER WELL BELOW NORMAL
AIRMASS INTO THE SOUTHEASTERN STATES BY THE MIDDLE OF THE WEEK.
THERE IS THE POTENTIAL FOR WIDESPREAD FREEZING TEMPS BOTH NEXT
TUESDAY AND WEDNESDAY NIGHTS.

&&

.AVIATION...MVFR DECK FROM THIS MORNING HAS JUST ABOUT SCATTERED OUT
AT ALL TERMINALS THIS AFTERNOON. WITH HIGH PRESSURE BUILDING
IN...EXPECT VFR CONDITIONS AT ALL TERMINALS THROUGH FRIDAY AFTERNOON.

&&

.FIRE WEATHER...THE DRY AIRMASS CURRENTLY IN PLACE WILL BE
REINFORCED BY SATURDAY AS A DRY COLD FRONT PUSHES THROUGH. WARMER
TEMPERATURES ON FRIDAY WILL LEAD TO MARGINAL RED FLAG CONDITIONS FOR
A FEW INLAND PANHANDLE COUNTIES FRIDAY AFTERNOON...AND WILL ISSUE A
FIRE WEATHER WATCH. LARGER AREA OF CRITICAL RH EXPECTED SATURDAY
AFTERNOON AND HAVE ISSUED FIRE WEATHER WATCH FOR MOST OF THE FLORIDA
ZONES.

&&

.MARINE...
MODERATE NORTHWEST WINDS IN THE WAKE OF THE COLD FRONT WILL
REACH SMALL CRAFT ADVISORY LEVELS THIS EVENING AND CONTINUE INTO
SATURDAY BEFORE TEMPORARILY SUBSIDING SATURDAY AND SATURDAY NIGHT.
THE HIGHEST SEAS WILL REMAIN OFFSHORE OR BEYOND 10 TO 20 NM FROM
THE COAST THROUGH THIS TIME. NORTHERLY WINDS WILL QUICKLY VEER
TOWARD THE SOUTH AND INCREASE ONCE AGAIN SATURDAY NIGHT INTO
SUNDAY AS STRONG LOW PRESSURE SYSTEM APPROACHES THE NORTHEAST
GULF FROM THE WEST. THIS NEXT SYSTEM WILL LIKELY BRING ANOTHER
PERIOD WITH ELEVATED WINDS AND SEAS ALONG WITH INCREASING RAINFALL
CHANCES SUNDAY NIGHT THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   34  63  39  58  32 /   0   0   0  10  10
PANAMA CITY   39  62  43  56  35 /   0   0   0  10  10
DOTHAN        35  62  37  56  30 /   0   0   0  10  10
ALBANY        35  62  35  55  26 /   0   0   0  10  10
VALDOSTA      35  62  38  56  25 /   0   0   0  10  10
CROSS CITY    35  62  42  60  29 /   0   0   0  10  10
APALACHICOLA  39  61  43  57  37 /   0   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM EST SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM OCHLOCKONEE RIVER TO
     APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM
     APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
     RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
     APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.

&&

GIBBS/CAMP/MROCZKA
Hazardous weather outlook, Jan 6, 6:00 AM EST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 AM EST THU JAN 6 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-070845-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
338 AM EST THU JAN 6 2011 /238 AM CST THU JAN 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WAS EXITING SOUTHEAST OF THE FORECAST AREA OVERNIGHT.
AREAS OF FOG WILL LIKELY DEVELOP INTO THIS MORNING ESPECIALLY ACROSS
THE EASTERN MOST COUNTIES AND ADJACENT WATERS. OTHERWISE...IN THE
WAKE OF THIS FRONT....DRIER AND COOLER AIR WILL BEGIN TO FILTER IN
FROM WEST TO EAST. EXPECT BREEZY AND GUSTY NORTHWEST WINDS TO
DEVELOP. INLAND HIGHS WILL GENERALLY BE IN THE UPPER 50S...LOWS IN
THE MID 30S.

OFFSHORE WINDS AS WELL AS SEAS WILL INCREASE ACROSS THE MARINE AREA
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY...

A COOLER AND DRIER AIR MASS WILL PERSIST INTO THE FIRST HALF OF THE
WEEKEND. THE NEXT CHANCE OF RAIN ARRIVES SUNDAY INTO SUNDAY NIGHT.
THERE ARE SOME INDICATIONS THAT LOW LEVEL TEMPERATURES OVER OUR
NORTHERN ZONES...MAINLY ALONG AND NORTH OF A LINE FROM DOTHAN TO
ALBANY...MAY BE CLOSE TO SUPPORTING A PERIOD OF FREEZING RAIN SUNDAY
AFTERNOON AND/OR EVENING. CONFIDENCE IS STILL RATHER LOW IN THIS
SCENARIO...AND EMERGENCY MANAGERS AND RESIDENTS OF OUR NORTHERN
ZONES ARE URGED TO KEEP UP TO DATE WITH THE LATEST FORECASTS WITH
RESPECT TO THIS POTENTIAL WINTER WEATHER SITUATION.

ANOTHER COLD AIRMASS IS FORECAST TO ARRIVE DURING THE EARLY AND
MIDDLE PORTION OF NEXT WEEK. CONFIDENCE IN INCREASING IN THE
POTENTIAL FOR A WIDESPREAD FREEZE BOTH TUESDAY AND WEDNESDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK/MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:07 PM ESTFire Weather WatchTAEHolmes, Jackson, Walton14 hr
Jan 6, 3:07 PM ESTFire Weather WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more24 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.